# SDR CVU2009F00001

- Difficulty date: November 6, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720*
- Propeller: Hartzl HCA3VK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 50820197604
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECURRENT INSP REQUIRED BY AD 2004-23-02C, A CRACK WAS FOUND AT THE LOCATION ILLUSTRATED.  WERE THE WELD MEETS THE SURFACE, AFTER USING DYE PENETRANT THE CRACK BECAME VISIBLE.
